RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 4, Pages 277–281 (Mi timm1223)  

This article is cited in 1 scientific paper (total in 1 paper)

Addition to V. P. Zastavnyi's paper “Estimates for sums of moduli of blocks in trigonometric Fourier series”

S. A. Telyakovskii

Steklov Mathematical Institute, Moscow, 119991 Russia

Abstract: Results on the integrability and integrability with power weight for sums of moduli of blocks from the series $\sum1/k\sin kx$ are extended to the class of series $\sum b_k\sin kx$ with coefficients $b_k$ of a more general form.

Keywords: sums of moduli of blocks, power weight.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation (project no. 14-50-00005).


Full text: PDF file (125 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2017, 297, suppl. 1, 186–190

Bibliographic databases:

Document Type: Article
UDC: 517.518.45
Received: 20.04.2015

Citation: S. A. Telyakovskii, “Addition to V. P. Zastavnyi's paper “Estimates for sums of moduli of blocks in trigonometric Fourier series””, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 4, 2015, 277–281; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 186–190

Citation in format AMSBIB
\Bibitem{Tel15}
\by S.~A.~Telyakovskii
\paper Addition to V.~P.~Zastavnyi's paper ``Estimates for sums of moduli of blocks in trigonometric Fourier series''
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 4
\pages 277--281
\mathnet{http://mi.mathnet.ru/timm1223}
\elib{http://elibrary.ru/item.asp?id=25301005}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2017
\vol 297
\issue , suppl. 1
\pages 186--190
\crossref{https://doi.org/10.1134/S0081543817050200}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000410252500020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029223537}


Linking options:
  • http://mi.mathnet.ru/eng/timm1223
  • http://mi.mathnet.ru/eng/timm/v21/i4/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Zastavnyi, A. S. Levadnaya, “Integriruemost so stepennym vesom summ iz modulei blokov trigonometricheskikh ryadov”, Tr. IMM UrO RAN, 23, no. 3, 2017, 125–133  mathnet  crossref  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:216
    Full text:52
    References:43
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019